# SDR ASAA2017120522797

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 6,480 hours, 2,191 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25810
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 6,475 hours, 2,190 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK CREW INCREASINGLY COLDER DURING FLT. TEMP IN THE LOW TO MID 50'S. 'CONT CAB' TEMP CONTROL ON W, WITH DUCT TEMP INDICATING 28 DEGREES. FA'S REPORT AFT CABIN 80+ DEGREES. FWD CABIN TEMP CONTROL AT 9 0'CLOCK POSITION AND INDICATING 24 DEGREES. AFT CABIN TEMP CONTROL AT 8 O'CLOCK POSITION AND AFT TEMP INDICATING 20 DEGREES. GROUNDED - YES. REF LOG 11814866 REMOVED AND REPLACED CONT CAB TRIM AIR VALVE.
